Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 130, NWS Austin/San Antonio, TX

May 15, 2015Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2015, 2:55 AM CDT for Zavala County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 2:55 AM CDT (07:55 UTC)
Expired
May 15, 2015, 3:45 AM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 75 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:10 AM CDTTSTM WND DMGBatesville, TXTREE DOWN ON RAMOS ST. IN BATESVILLE BLOCKING ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1284 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WUUS54 KEWX 150755
SVREWX
TXC507-150845-
/O.NEW.KEWX.SV.W.0130.150515T0755Z-150515T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 AM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 345 AM CDT

* AT 255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BATESVILLE...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2886 9980 2904 9981 2909 9952 2909 9942
      2898 9941 2884 9941
TIME...MOT...LOC 0755Z 266DEG 14KT 2896 9972 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN
1 follow-up statement
465 
WWUS54 KEWX 150816
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 AM CDT FRI MAY 15 2015

TXC507-150845-
/O.CON.KEWX.SV.W.0130.000000T0000Z-150515T0845Z/
ZAVALA TX-
316 AM CDT FRI MAY 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN ZAVALA COUNTY...

AT 316 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BATESVILLE...
MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2886 9967 2905 9969 2909 9952 2909 9942
      2898 9941 2884 9941
TIME...MOT...LOC 0816Z 266DEG 14KT 2894 9959 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:53 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 15, 12:53 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CDT FRI MAY 15 2015

.AVIATION...
AN AREA OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE SAN
ANTONIO AIRPORTS AND WILL LIKELY BRING OCCASIONAL RA WHICH WILL
DROP CIG/VIS TO MVFR. MVFR CIGS WILL BECOME PREVAILING IN AUSTIN
AND SAN ANTONIO BY AROUND 07Z. THEY WILL DROP TO IFR OVERNIGHT AND
IMPROVE THROUGH THE LATE MORNING HOURS. THERE IS A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS DURING THE DAY TODAY...BUT THE
PROBABILITY IS TOO LOW TO INCLUDE IN THE TAFS. IF ANY SHOWERS
HAPPEN THEY WILL LOWER VIS TO MVFR.

AT DRT...THUNDERSTORMS ARE MOVING UP FROM THE SOUTH AND WILL MOVE
ACROSS THE AIRPORT DURING THE NEXT COUPLE OF HOURS. THESE WILL
NOT CHANGE THE CATEGORY FROM VFR. LOWER CIGS WILL MOVE IN AFTER
08Z. ANOTHER ROUND OF TSRA WILL MOVE IN FROM THE WEST AFTER 10Z
AND BE AROUND UNTIL 12Z. CIGS SHOULD IMPROVE TO VFR BY 18Z.

&&

.PREV DISCUSSION... /ISSUED 909 PM CDT THU MAY 14 2015/

UPDATE...
THUNDERSTORMS HAVE FORMED ALONG AN OLD OUTFLOW BOUNDARY AND ARE
MOVING TO THE WEST OVER THE WESTERN PART OF OUR CWA. THESE STORMS
APPEAR TO BE SEVERE ON RADAR...BUT WE HAVE NOT HAD ANY REPORTS OF
SEVERE WEATHER. SHORT RANGE MODELS ARE NOT HANDLING THE SITUATION
VERY WELL...BUT CAN BE INTERPRETED TO SHOW THIS CONVECTION
CONTINUING TO THE WEST AND EVENTUALLY MERGING WITH AND AREA OF
STORMS THAT IS SLOWLY DEVELOPING OVER WEST TEXAS AND THE MOUNTAINS
OF MEXICO. THIS MERGED AREA WILL THEN MOVE TO THE EAST. WE EXPECT
THIS CONVECTION TO BE MORE OF A HEAVY RAIN THREAT THAN SEVERE. THE
FLASH FLOOD WATCH CONTINUES OVERNIGHT FOR THE WESTERN COUNTIES.

PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON
SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE
STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG
WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW
THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF
DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND
THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM
OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION
TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO
GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND
OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL
MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND
OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO
MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST
THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW-
LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE
ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY
MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER
MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A
CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED
SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS
NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM
15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON
WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF
RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID-
LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE
ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH
THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL
COVERAGE.

LONG TERM (SATURDAY THROUGH THURSDAY)...
WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A
DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES
SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY
DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE
MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY
OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER
MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD
BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG
OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO
SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A
SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN
FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY
TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK
WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE
SOUTHWEST FLOW ALOFT OVER TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  85  72  83 /  50  20  30  40  60
AUSTIN BERGSTROM INTL AIRPORT  82  71  84  73  84 /  50  20  30  30  50
NEW BRAUNFELS MUNI AIRPORT     82  70  84  72  83 /  50  20  30  30  50
BURNET MUNI AIRPORT            80  69  82  70  81 /  50  20  40  50  60
DEL RIO INTL AIRPORT           83  71  87  69  85 /  40  20  20  50  30
GEORGETOWN MUNI AIRPORT        80  70  83  71  82 /  50  20  30  40  60
HONDO MUNI AIRPORT             82  71  85  72  83 /  50  20  30  40  50
SAN MARCOS MUNI AIRPORT        81  71  85  72  83 /  50  20  30  30  50
LA GRANGE - FAYETTE REGIONAL   82  72  85  74  85 /  40  20  30  20  50
SAN ANTONIO INTL AIRPORT       82  71  84  72  83 /  50  20  30  40  60
STINSON MUNI AIRPORT           83  72  86  73  84 /  50  20  30  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK...
REAL...UVALDE...VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...76/05
SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 14, 3:28 PM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT THU MAY 14 2015

TXZ171>173-183>194-202>209-217>225-228-152000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
328 PM CDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH
CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD
EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE
THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3
INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND
NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL...
PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS.
A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY
THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR
HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE
NEEDED SUNDAY INTO MONDAY.

In the hours before

Special weather statement, May 14, 11:12 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT THU MAY 14 2015

TXZ185-203-218-150515-
ZAVALA TX-UVALDE TX-REAL TX-
1112 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL...ZAVALA AND UVALDE
COUNTIES UNTIL 1215 AM CDT...

AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING STRONGS THUNDERSTORMS
IN ZAVALA...UVALDE...AND SOUTHERN REAL COUNTIES...MOVING NORTHEAST AT
20 MPH.

VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...CRYSTAL CITY...LEAKEY...LA PRYOR...BATESVILLE...SABINAL...
CAMP WOOD...LAGUNA...GARNER STATE PARK...WASHER...MONTELL...RIO
FRIO...UVALDE ESTATES...TUFF...LAS COLONIAS...LOMA VISTA...BLEWETT...
CONCAN...CHULA VISTA-RIVER SPUR AND KNIPPA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2865 10011 2962 10011 2962 10002 2968 10002
      2991 9961 2963 9960 2962 9941 2864 9941
TIME...MOT...LOC 0411Z 247DEG 78KT 2907 9978

TB3
Special weather statement, May 15, 1:30 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CDT FRI MAY 15 2015

TXZ203-217-218-150700-
ZAVALA TX-MAVERICK TX-UVALDE TX-
130 AM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK...
NORTHWESTERN ZAVALA AND SOUTHWESTERN UVALDE COUNTIES UNTIL 200 AM
CDT...

AT 130 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF DABNEY...OR 14 MILES WEST OF LA PRYOR...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UVALDE...UVALDE ESTATES AND WASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2889 10015 2901 10020 2932 9988 2910 9970
TIME...MOT...LOC 0630Z 233DEG 17KT 2903 10008

RUNYEN
Local storm report, May 15, 1:58 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
158 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      11 SSW DABNEY           29.01N 100.17W
05/15/2015                   MAVERICK           TX   LAW ENFORCEMENT

            FLOODING REPORTED IN SPOTS ALONG HWY 481 BETWEEN HWY 57
            AND UVALDE

&&

EVENT NUMBER EWX1500369

JR
Local storm report, May 15, 2:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      3 SSE REAGAN WELLS      29.51N  99.79W
05/15/2015                   UVALDE             TX   LAW ENFORCEMENT

            LOW WATER CROSSINGS ARE FLOODED ALONG FM 1051.

&&

EVENT NUMBER EWX1500370

JR
Local storm report, May 15, 2:12 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      4 NW UVALDE             29.26N  99.84W
05/15/2015                   UVALDE             TX   LAW ENFORCEMENT

            FLOODING REPORTED ALONG FM 1403 AND HWY 55 NORTHWEST OF
            UVALDE.

&&

EVENT NUMBER EWX1500371

JR
Special weather statement, May 15, 2:28 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT FRI MAY 15 2015

TXZ203-218-150800-
ZAVALA TX-UVALDE TX-
228 AM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAVALA AND SOUTHEASTERN
UVALDE COUNTIES UNTIL 300 AM CDT...

AT 228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA PRYOR...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...LA PRYOR...SABINAL...UVALDE ESTATES AND WASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2883 9992 2906 10004 2935 9941 2902 9941
TIME...MOT...LOC 0728Z 231DEG 30KT 2900 9982

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSpecial Weather StatementEWXMedina25 min
May 14, 7:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 14, 7:33 PM CDTSpecial Weather StatementEWXKarnes57 min
May 14, 8:08 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala52 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXUvalde29 min
May 14, 8:19 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 8:24 PM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 14, 8:37 PM CDTSpecial Weather StatementEWXKarnes38 min
May 14, 8:44 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde46 min
May 14, 8:49 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick26 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningEWXMaverick35 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningEWXMaverick32 min
May 14, 9:13 PM CDTSpecial Weather StatementEWXKinney32 min
May 14, 9:15 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 14, 9:23 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala37 min
May 14, 9:30 PM CDTSpecial Weather StatementEWXUvalde, Zavala60 min
May 14, 9:39 PM CDTSevere Thunderstorm WarningEWXReal14 min
May 14, 9:48 PM CDTSevere Thunderstorm WarningEWXMaverick27 min
May 14, 9:59 PM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala2 hr
May 14, 10:02 PM CDTSpecial Weather StatementEWXKinney28 min
May 14, 10:04 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 10:15 PM CDTRiver Flood WarningEWXKarnes16 hr
May 14, 10:33 PM CDTSpecial Weather StatementEWXMaverick, Zavala42 min
May 14, 11:12 PM CDTSpecial Weather StatementEWXUvalde, Zavala63 min
May 15, 12:02 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 12:47 AM CDTSevere Thunderstorm WarningEWXMaverick, Zavala43 min
May 15, 1:30 AM CDTSpecial Weather StatementEWXUvalde30 min
May 15, 2:28 AM CDTSpecial Weather StatementEWXZavala32 min
May 15, 3:01 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 3:32 AM CDTTornado WarningEWXFrio, Zavala28 min
May 15, 4:00 AM CDTSpecial Weather StatementEWXFrio45 min
May 15, 4:21 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 15, 4:30 AM CDTSpecial Weather StatementEWXZavala30 min
May 15, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala44 min
May 15, 5:12 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
May 15, 5:29 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
May 15, 5:39 AM CDTAreal Flood AdvisoryEWXMedina111 min
May 15, 6:01 AM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala119 min
May 15, 6:14 AM CDTSevere Thunderstorm WarningEWXDimmit31 min
May 15, 7:12 AM CDTAreal Flood AdvisoryEWXFrio2 hr
May 15, 7:16 AM CDTAreal Flood AdvisoryEWXMedina119 min
May 15, 7:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more4 hr
May 15, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
May 15, 8:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more4 hr
May 15, 8:38 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more4 hr
May 15, 8:46 AM CDTRiver Flood WarningEWXFrio66 hr
May 15, 9:50 AM CDTFlash Flood WarningEWXKarnes, Wilson4 hr
May 15, 12:04 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Karnes3 hr
May 15, 12:05 PM CDTSpecial Weather StatementEWXDeWitt55 min
May 15, 12:51 PM CDTSpecial Weather StatementEWXDeWitt54 min
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.